MathSciNet Relay Station
MathSciNet bibliographic data
MR1412446 53C20 (47D07 58G30)
Bakry, D.; Ledoux, M. Sobolev inequalities and Myers's diameter theorem for an abstract Markov generator. Duke Math. J. 85 (1996), no. 1, 253–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement